# SDR CA960328010

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A188B
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Spalled
- Location: Engine
- Part time: 208 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND UPON DISMANTLING, #5 AND #1 EXHAUST LOBE, AND #3 AND #4 INTAKE LOBES ON CAMSHAFT WERE SPALLED. THE LIFTERS CONTACTING THE SPALLED LOBES WERE ALSO SPALLED. #2 EXHAUST LIFTER, #4 EXHAUST LIFTER AND #6 INTAKE LIFTER WERE CORROSIVELY PITTED. ALL MAIN BEARING INSERTS AND ALL CONNECTING ROD BEARING INSERTS WERE METAL CONTAMINATED.
